# SDR SWAA2021071593456

- Difficulty date: July 12, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 974 hours, 2,154 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDEWALL LIGHTS ROW 6-9 CAPTAINS SIDE INOP ( CABIN INTERIOR ILLUMINATION; WITH PHOTOLUMINESCENT EMERGENCY ESCAPE PATH MARKING SYSTEM ) / R&R'D LIGHT ASSY AT ROW 7ABC OPS CK GOOD PER AMM 33-21-00. CLR #91233
